# SDR UPS00832467

- Difficulty date: April 27, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT LOWER CARGO STA 1280 RBL 60 FLOORBEAM ATTACH ANGLE CORRODED.  CUT OUT DAMAGED FLANGE.  MAT ID FOR REPLACEMENT TEE .125 7075-T6511 (PO NR 215124), MAT ID FOR REPAIR ANGLES .140 7075-T6511 (PO NR 317193) IAW STD-5310-001.  FABBED REPLACEMENT TEE AND ANGLES IAW STD 5310-001.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR WITH HI-LOKS IAW STD 5310-001.
